# SDR REXA2024103001201

- Difficulty date: March 15, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N181GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15204
- Aircraft time: 26,242 hours, 21,276 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drain Pan
- Part number: BA670311551
- Condition: Deformed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 RH DRAIN PAN HAS SEVERAL ELONGATED HOLES AND POPPED RIVETS.       REPAIRED IAW ENDEAVOR AIR EA CRJ953-16255 REV A DATED 3/25/2024.
